MathSciNet Relay Station
MathSciNet bibliographic data
MR317683 81.46
Glimm, James; Jaffe, Arthur The $\lambda\phi\sb{2}\sp{4}$ quantum field theory without cutoffs. IV. Perturbations of the Hamiltonian. J. Mathematical Phys. 13 (1972), 1568–1584.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement